# SDR CALA2022100302614

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Unknown
- Location: Sta 727c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE AUGUST 27, 2023, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIRS TO THE FUSELAGE SKIN AT STA 727C, STR 3L ? 3R IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02969. 727C, STR 3L ? 3R ON AIRCRAFT N15751 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02969. ON OR BEFORE AUGUST 27, 2023, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIRS TO THE FUSELAGE SKIN AT STA FINAL INSP COMPLETED AND DOCUMENTED ON AAR NON-ROUTINE 99939519 ADD EMP:AAR INSP V920285 DIP APPROVED FOR EXTERNAL DOUBLER/TRIPLER REPAIRS TO THE TOMC-APPROVAL FROM SC1ELBYC COMMENT FUSELAGE SKIN AT STA 727C, STR 3L / 3R ON OR BEFORE AUGUST 27, 2023, PERFORM AN INSPECTION IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02969. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
